MathSciNet Relay Station
MathSciNet bibliographic data
MR1378553 86-08 (65P05 86A10)
Ronchi, C.; Iacono, R.; Paolucci, P. S. The "cubed sphere'': a new method for the solution of partial differential equations in spherical geometry. J. Comput. Phys. 124 (1996), no. 1, 93–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement